# SDR CA110815007

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,100 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD SOUND: VIBRATION IN FWD CABIN/FLT DECK AREA SOUND/NOISE REDUCED W SPEED REDUCTION NEAR L1 DOOR AREA  ALL PANELS ON WING TO BODY FRG, MAIN NOSE WHEEL WELL AREA LANDING DOOR, DOOR SEALS, VENT FLAP SEAL, FIND EBAY AREA, GVI OF LANDING GEARS (MAIN AND NOSE) FUSELAGE NOSE TO TAIL GVI IN LPC CONNECTION AREA FOD FOUND AND TAKEN OUT. CARGO AREAS INSPECTED INTERIOR & EXTERIOR. FOUND NO DAMAGE ALSO CABIN PRESSURIZATION CHECK CONDUCTED SATISFACTORY. MX FOUND L1 DOOR DEFLECTOR DAMAGED.
